Holographic entropy of Gibbons-Maeda dilaton black hole
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (6): 4390-4394    
GEOPHYSICS, ASTRONOMY, AND ASTROPHYSICS Current Issue| Next Issue| Archive| Adv Search  |   
Holographic entropy of Gibbons-Maeda dilaton black hole
Xie Zhi-Kun, Yu Guo-Xiang, Liu Cheng-Zhou
绍兴文理学院物理与电子信息系,绍兴 312000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn